# SDR HERA9516

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Dhav DHC6300
- Aircraft serial: 290
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 16,117 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

FLT NR 1107 - EN ROUTE TO ENA, NR 2 ENGINE SEIZED DUE INTERNAL FAILURE.  THE FLIGHT CREW SECURED THE ENGINE AND MADE AN UNEVENTFUL LANDING AT ENA.  MAINTENANCE REMOVED AND REPLACED THE ENGINE AND PROPELLER DUE METAL CONTAMINATION THROUGHOUT THE OIL SYSTEM.  THE AIRCRAFT WAS THEN RELEASED FOR FLIGHT.  (M)
